advertisement
Question
Posted by: | 2019/03/24

Does Carloc lead to arthritis

Hello the Cardiologist increased my strength to 25mg, 2 x a day from 12.5mg 2 x per day initially. Can this lead to sore hands and feet, especially when waking up in the morning.The pain seems to have increased over time. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/03/26

Hi there

Yes, it could be - I suggest that you rather discuss this with your doctor. He might decide to decrease the medication and add another type of medication, or he could change the medication completely to a different one. Good luck and I hope that you feel better soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement